About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 653628, 11 pages
http://dx.doi.org/10.1155/2013/653628
Research Article

Optimal Guaranteed Cost Control of a Class of Discrete-Time Nonlinear Systems with Markovian Switching and Mode-Dependent Mixed Time Delays

1Department of Mathematics, Yangzhou University, Yangzhou 225002, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway
3School of Computer Science and Technology, Nanjing University of Science and Technology, Nanjing 210094, China

Received 8 May 2013; Accepted 8 June 2013

Academic Editor: Zidong Wang

Copyright © 2013 Yurong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yurong Liu, Hamid Reza Karimi, and Xiaohui Liu, “Optimal Guaranteed Cost Control of a Class of Discrete-Time Nonlinear Systems with Markovian Switching and Mode-Dependent Mixed Time Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 653628, 11 pages, 2013. doi:10.1155/2013/653628